# SDR GTIA2023031637046

- Difficulty date: March 15, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 17,754 hours, 7,685 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FINAL DESCENT STONG SMELL OF MUSTY SOCKS THROUGHOUT THE CABIN. NO VISIBLE EFFECTS ANY WHERE-PERFORMED TSM 05-50-00-810-831-A. FOUND CONTAMINATION IN PACK 1 CONDENSER. R/R #1 PACK CONDENSER PER AMM 21-52-32. OPS CHECK OK, NO LEAKS NOTED AT THIS TIME. NO SIGNS OF MUSTY SOCKS SMELL AT THIS TIME. A/C OK FOR SERVICE.
